# SDR AALA200802542

- Difficulty date: September 16, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- Aircraft time: 53,412 hours, 27,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD CARGO DOOR THRESHOLD PAN.  AREA OF DISCREPANCY IS 1 INCH BY 57 INCHES WITH A DEPTH OF .030 INCH.  REPLACED LOWER SECTION OF PAN IN ACCORDANCE WITH SRM 53-05-00.
